Generalized steffensen means

Jakšetić, Julije and Pečarić, Josip (2010) Generalized steffensen means. = Generalized steffensen means. Bulletin of the Iranian Mathematical Society, 36 (1). pp. 83-91. ISSN 1018-6301. . .

[img]
Preview
Text
Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

Using Steffensen's inequality and log-convexity meanvalue theorem, we introduce new means and then we establish their monotonicity properties. We also generalize some parts of theory given in. copy; 2010 Iranian Mathematical Society.

Item Type: Article (UNSPECIFIED)
Keywords (Croatian): Log-convexity; Mean-value theorem; Steffensen inequality
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: No
Citations JCR: 1 (13.4.2015.)
Citations SCOPUS: 1 (13.4.2015.)
Date Deposited: 13 Apr 2015 09:09
Last Modified: 23 May 2017 07:09
URI: http://repozitorij.fsb.hr/id/eprint/3695

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

Nema podataka za dohvacanje citata